# SDR ASAA0510080

- Difficulty date: April 19, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545785521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND LOWER AFT CORNER OF WINDOW FRAME CRACKED IN FASTENER HOLE AT BS 500A PLUS 15 INCHES RT.  REPAIRED IAW ERO 3774 CRACK REMOVED ERO 3774 STEP 1.1.  (M)
